# SDR ASAA2015012510411

- Difficulty date: January 25, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 1,116 hours, 373 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Module
- Part number: 6937324378
- Part serial: F07902
- Condition: Failed
- Location: Air Temp
- Part time: 1,106 hours, 370 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR TEMP SELECTOR ON OVERHEAD PANEL IN FWD SUPPLY DUCT POSITION INDICATES 0-100 AT TIME, ALSO INDICATES A HIGH TEMP.  F/A INDICATE CABIN TEMP IS OK.  ACFT GROUNDED.  VERIFIED DISCREPANCY.  R & R TEMPERATURE CONTROL MODULE REF MM 21-61-15.  OPS CKS NORMAL REF MM 21-61-00-700-806-002 & 21-61-00-700-807-002.
